# SDR DALA2022060303879

- Difficulty date: May 31, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N328DN
- Make and model: Airbus A321-211
- Aircraft serial: 7840
- Aircraft time: 13,803 hours, 6,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMER LIGHT CHECK GOT MSG BAT/EPSUC LOWL FWD L. REMOVED CEILING TO GAIN ACCESS, BIT EPSU LIGHT ILLUMINATED FOR BATT WIP 890970. REPLACED BATTERY CLOSED PANEL OPS CHECK GOOD NO MSG REF AIRBUS 321 AMM 33-51. (LP# 8516442)
